Viramune Side Effects
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineViramune generally causes few GI side effects. Fullness is not a common symptom related to viramune though it occasionally is seen. Red eyes can be due to a variety of conditions not related to HIV and HIV drugs. If you are having a rash and/or... Read more »
University of Minnesota, School of MedicineViramune rarely causes diarrhea by itself--is the child on any other medications. Poor nutrition and numerous infections (including many parasitic infections) are common causes of diarrhea in that setting. If there is any chance that you could get... Read more »
University of Minnesota, School of MedicineCombivir sounds like it would be a part of whatever regimen you might start so I will focus on the Viramune. The major issues with Viramune are a rash/hypersensitivity reaction during the first several weeks/months and liver irritation. Probably... Read more »
University of British ColumbiaI am glad things are going well for you and that the site is helpful to you. Keep up with this combination, and you will probably do fine. Make sure that you are comfortable with the concept of ADHERENCE to therapy, and how you can make your drug... Read more »
Connect With Others
Posted by Augustus, 2 RepliesReached undetectable in 30 days. I was ecstatic to hear that. Only minor side effects, like a moderate fever for four days after starting the HAART regimen... and twice vomited for no reason. Never do that normally. Had to be the body adjusting... Read more »
Posted by Anonymous, 1 ReplyI am on day 4 of my new combo.., epivir, abacar(ziagen),Viramune, and viraed. It sucks. I feel lousy all of the time..has anyone else gone down this road before?
Read more »
Posted by 2twotango, 1 ReplyI recently began taking Viramune and Truvada and I have noticed that about 10-15 minutes after taking it I feel like the lights in the room are getting brighter. My pupils are very very small. It was such a strange sensation today that I had to... Read more »
Posted by Anonymous, 2 RepliesI'm on day 4 of my new combo Abacavir,viramune,viread, epivir and it totally sucks. I feel lousy all of the time. Is this typical when starting this combo? This is my 4th combo since diagnosis...
Read more »
Guides for People With HIV